Alert archive / New Hampshire / Special Weather Statements in 2015

Special Weather Statement, NWS Gray, ME

June 23, 2015Coos County, New Hampshire

NWS Gray, ME issued this special weather statement at Jun 23, 2015, 5:03 PM EDT for Coos County, New Hampshire. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2015, 5:03 PM EDT (21:03 UTC)
Expired
Jun 23, 2015, 5:45 PM EDT
In force
42 min
Issued by
NWS Gray, ME

County Coos County, NH

The radar

The Burlington radar (KCXX), 140 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 5:20 PM EDTTSTM WND DMG1 Sw Colebrook, NHTREES REPORTED DOWN ON RTE 3

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WWUS81 KGYX 232103
SPSGYX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
503 PM EDT TUE JUN 23 2015
 
NHZ001-232145-
NORTHERN COOS NH-
503 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN COOS COUNTY IN NEW HAMPSHIRE

* UNTIL 545 PM EDT

* AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR COLEBROOK...MOVING TO THE EAST AT 45
  MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  COLEBROOK...
  ERROL...
  DIXVILLE NOTCH...
  PITTSBURG...
  AND NORTH STRATFORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4479 7157 4482 7158 4484 7155 4486 7155
      4491 7150 4493 7151 4496 7152 4498 7154
      4500 7153 4500 7148 4501 7147 4501 7150
      4503 7150 4521 7112 4477 7112 4474 7162
      4475 7163
TIME...MOT...LOC 2102Z 264DEG 39KT 4486 7159 

$$
MLE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this special weather statement went out at Jun 23, 4:02 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 23, 4:02 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
402 PM EDT TUE JUN 23 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING...BRINGING
STRONG TO SEVERE THUNDERSTORMS THROUGH NEW HAMPSHIRE AND SOUTHERN
MAINE THIS EVENING. HIGH PRESSURE WILL BUILD INTO THE REGION
TONIGHT WITH GENERALLY DRY CONDITIONS EXPECTED THROUGH THURSDAY.
THE NEXT CHANCE FOR RAIN WILL ARRIVE BY THE END OF THE WEEK AS LOW
PRESSURE MOVES SOUTH OF THE REGION.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...

HIGH IMPACT WEATHER POTENTIAL: SEVERE THUNDERSTORM/TORNADO POTENTIAL
THROUGH THIS EVENING.

CURRENT PATTERN: AFTERNOON WATER VAPOR IMAGERY SHOWS AN IMPRESSIVE
SHORTWAVE PUSHING EAST TO THE NORTH OF NEW ENGLAND.  THIS FEATURE IS
ASSOCIATED WITH A ROBUST /ESP FOR LATE JUNE/ SURFACE LOW OVER
QUEBEC...WITH TRAILING COLD FRONT NOW CUTTING THROUGH WESTERN NEW
YORK.  WARM FRONT IS HUNG UP OVER MAINE AND NEW HAMPSHIRE...WITH
SIGNIFICANT CLEARING IN THE WARM SECTOR ALLOWING FOR RAPID RECOVERY
OF INSTABILITY /MLCAPES NOW REACHING BACK ABOVE 1000 J/KG...AND OVER
1500 J/KG OVER PARTS OF SOUTHERN NEW ENGLAND/.  EFFECTIVE LAYER
SHEAR IS 40-50KTS IN THIS REGION WITH PLENTY OF SHEAR IN THE LOW
LAYERS /0-1KM SHEAR 20-25KTS/ SUGGESTS ALL THREATS /HAIL-WIND-
TORNADO/ ARE IN PLAY AS CONVECTION STRENGTHENS AND ARRIVES THIS
AFTERNOON AND CONTINUES INTO THE EVENING.

THROUGH THIS EVENING...SCATTERED/NUMEROUS STORMS WILL CROSS THE
REGION THROUGH 8 PM.  SEVERE THREAT GREATEST OVER SOUTHERN NH
/THIS IS WHERE THE BEST INSTABILITY WILL BE REALIZED/...BUT ALSO
EXISTS THROUGHOUT THE REMAINDER OF THE STATE AND PARTS OF WESTERN
MAINE /BASICALLY FOLLOWING THE EASTWARD PROGRESS OF THE WARM FRONT/.
TORNADO POTENTIAL LOOKS GREATEST ALONG THE CONNECTICUT VALLEY /DUE
TO POTENTIAL FLOW CHANNELING/ AS WELL AS ALONG THE WARM FRONT NEAR
THE MAINE/NH BORDER.

GIVEN THE THREATS MENTIONED ABOVE...COORDINATED WITH SPC/BOX TO
ISSUE A TORNADO WATCH THROUGH 11PM THIS EVENING.

TONIGHT...INITIAL DRYING ALOFT BEHIND THE COLD FRONT SHOULD BE
STRONG ENOUGH TO BRING SIGNIFICANT CLEARING TO THE REGION OVERNIGHT.
LLEVEL DRYING IS A BIT SLOWER...SO WOULD NOT BE SURPRISED IF WE HAVE
TO DEAL WITH SOME FOG DEVELOPMENT OVERNIGHT...ESPECIALLY GIVEN THE
EVENING RAINFALL. LOWS WILL GENERALLY FALL BACK INTO THE 50S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...

HIGH IMPACT WEATHER POTENTIAL:  MINIMAL.

PATTERN/IMPLICATIONS: BROAD NORTHWEST FLOW WILL OVERSPREAD THE
FORECAST AREA AS COLD FRONT AND ASSOCIATED SURFACE LOW/MID LEVEL
SHORTWAVE FROM TODAY PUSH EAST OF THE REGION.  DRYING BEHIND THIS
DEPARTING SYSTEM WILL BE SLUGGISH TO OCCUR...SO FORECAST CONCERNS
WILL CENTER ON SHOWER CHANCES FOR WEDNESDAY/WEDNESDAY NIGHT.

WEDNESDAY...LOW LEVEL FLOW REMAINS CYCLONIC AROUND DEPARTING LOW
PRESSURE SYSTEM...WITH UPSTREAM SHORTWAVE PROVIDING SOME MODEST MID
LEVEL FORCING AS WELL AS AN UPTICK IN LOW AND MID LEVEL MOISTURE
/PWATS REACH BACK TOWARDS 0.75"/.  COMBINED WITH DAYTIME
HEATING...EXPECT THAT THIS WILL RESULT IN A FEW AFTERNOON
SHOWERS...PRIMARILY OVER THE MOUNTAINS...WITH NORTHWESTERLY
DOWNSLOPE FLOW TO THE SOUTH AND EAST LIKELY KEEPING THIS AREA DRY.
COLD ADVECTION IS NOT ALL THAT ROBUST THROUGH THE DAY...SO HIGHS
SHOULD AGAIN REACH THE MID 70S THROUGH LOWER 80S...WHICH WILL BE
WARMER THAN TODAY ALONG THE MAINE COAST GIVEN THE OFFSHORE
TRAJECTORY. DEWPOINTS IN THE 50S WILL MAKE THINGS FEEL MUCH MORE
COMFORTABLE.

SIMILAR SITUATION FOR WEDNESDAY NIGHT WITH THE CORE OF THE UPSTREAM
SHORTWAVE MAKING IT/S CLOSEST APPROACH.  WITH THE LOSS OF DAYTIME
HEATING...EXPECT THAT ANY SHOWER ACTIVITY WILL BECOME RATHER
ISOLATED AND WILL LIKELY CEASE ALTOGETHER AFTER MIDNIGHT.  PLENTY OF
MID LEVEL CLOUDS OVERNIGHT WITH NORTHWESTERLY GRADIENT KEEPING MOST
IF NOT ALL LOCATIONS COUPLED.  SO...DESPITE MODEST COLD ADVECTION...
EXPECT SEASONABLE LOWS GENERALLY IN THE 50S.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE MODELS ARE IN GENERAL AGREEMENT ON THE LONG WAVE PATTERN
THROUGH EARLY NEXT WEEK. WE BEGIN THE PERIOD WITH A BROAD LOW
AMPLITUDE TROUGH ACROSS THE REGION. THE PATTERN QUICKLY AMPLIFIES
WITH DEEP EASTERN TROUGH AND UPSTREAM RIDGE FOR WESTERN CONUS.
ANOMALOUS DEEP UPPER TROUGH WILL RESULT IN BELOW AVERAGE
TEMPERATURES FOR MUCH OF THE PERIOD. WE BEGIN THE PERIOD WITH A
WEAK RIDGE FOR THURSDAY. LOW PRESSURE SURFACE AND ALOFT VICINTY OF
THE GASPE PENISULA MAY PUSH SOME CLOUDS SOUTHWARD INTO OUR
NORTHERN AND EASTERN MAINE FORECAST AREA. THE NEXT IMPULSE
CROSSES THE AREA ON FRIDAY WITH A FEW CLOUDS AND A CHANCE OF
SHOWERS. FOR THE WEEKEND...ANOTHER SERIES OF IMPULSES PASS TO OUR
SOUTH. WHILE MOISTURE WITH THESE FEATURES STAY LARGELY TO OUR
SOUTH...A BROAD ONSHORE FLOW WILL KEEP US COOL WITH THE POTENTIAL
FOR SOME MARINE STRATUS AND FOG. THE COOL ONSHORE FLOW WILL
PERSIST INTO MONDAY...WITH NEXT IMPULSE POSSIBLY BRINGING A FEW
SHOWERS IN ADDITION TO THE MARINE STRATUS AND FOG IN LINGERING
ONSHORE FLOW.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...SOME NEAR TERM IMPROVEMENT FROM PWM WEST BEFORE
DEVELOPING SHOWERS AND THUNDERSTORMS BRING LOCAL MVFR/IFR
RESTRICTIONS WITH EMBEDDED SEVERE THUNDERSTORM WIND GUSTS
POSSIBLE ESP SOUTHERN NH/SOUTHWEST MAINE. EXPECT CLEARING THIS
EVENING AND OVERNIGHT /AGAIN SLOWEST AT AUG-RKD/ WITH SOME FOG
POTENTIAL HIE-LEB TOWARDS DAYBREAK. VFR CONDITIONS WEDNESDAY
THROUGH WEDNESDAY NIGHT UNDER NORTHWESTERLY WINDS.

LONG TERM...

FRI...SCT MVFR PSBL IN SHOWERS.

SAT - SUN...SCT MVFR PSBL NR THE COAST IN MARINE STRATUS AND FOG.

&&

.MARINE...
SHORT TERM...WINDS AND SEAS WILL INCREASE TODAY AHEAD OF OUR NEXT
WEATHER SYSTEM...PROMPTING SMALL CRAFT ADVISORIES. WINDS WILL
SUBSIDE TONIGHT...WITH SEAS REMAINING HIGH FOR A PERIOD. THEREFORE
SCAS WILL REMAIN IN EFFECT THROUGH LATE TONIGHT.

LONG TERM...

SUN...SMALL CRAFT WINDS/SEAS ARE PSBL OUTSIDE THE BAYS.

&&

.HYDROLOGY...
THE FOLLOWING RIVERS ARE NEAR FLOOD STAGE AND MAY BE IN DANGER OF
FLOODING IF THEY RECEIVE MORE PRECIPITATION IN THE NEXT 24
HOURS...THE CONNECTICUT RIVER AT DALTON...THE CONNECTICUT RIVER
AT WELLS RIVER...AND THE ANDROSCOGGIN RIVER AT GORHAM. WE WILL
KEEP A CLOSE EYE ON THESE RIVERS AS PRECIPITATION BEGINS LATE
TONIGHT INTO TOMORROW.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ANZ150-152-
     154.

&&

SYNOPSIS...
NEAR TERM...ARNOTT
SHORT TERM...ARNOTT
LONG TERM...SCHWIBS
AVIATION...ARNOTT/SCHWIBS
MARINE...ARNOTT/SCHWIBS
HYDROLOGY...
Hazardous weather outlook, Jun 23, 3:51 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
351 PM EDT TUE JUN 23 2015

MEZ018-023-NHZ003>015-242000-
INTERIOR YORK-COASTAL YORK-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
351 PM EDT TUE JUN 23 2015

...TORNADO WATCH 345 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-012>014-019>022-024>028-NHZ001-002-242000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-
351 PM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS THROUGH
THIS EVENING. THE PRIMARY THREAT FROM ANY SEVERE STORMS WOULD BE
DAMAGING WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>153-242000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
351 PM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME
AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS COULD IMPACT THE WATERS THROUGH
THIS EVENING AS A COLD FRONT MOVES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ154-242000-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
351 PM EDT TUE JUN 23 2015

...TORNADO WATCH 345 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ARNOTT

In the hours before

Special weather statement, Jun 23, 11:18 AM EDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1118 AM EDT TUE JUN 23 2015

MEZ018-023-NHZ010-013-014-231600-
COASTAL YORK ME-INTERIOR YORK ME-INTERIOR ROCKINGHAM NH-STRAFFORD NH-
COASTAL ROCKINGHAM NH-
1118 AM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  COASTAL YORK COUNTY IN MAINE
  INTERIOR YORK COUNTY IN MAINE
  INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
  STRAFFORD COUNTY IN NEW HAMPSHIRE
  COASTAL ROCKINGHAM COUNTY IN NEW HAMPSHIRE

* UNTIL NOON EDT

* AT 1118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  SOUTHEAST OF SANFORD TO BRENTWOOD...MOVING TO THE EAST AT 45 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  DOVER...
  PORTSMOUTH...
  DURHAM...
  KITTERY...
  AND GREENLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4296 7127 4337 7079 4347 7038 4344 7037
      4345 7034 4339 7043 4336 7042 4334 7047
      4335 7051 4332 7057 4322 7058 4318 7061
      4317 7059 4316 7062 4307 7067 4308 7072
      4305 7069 4304 7071 4300 7075
TIME...MOT...LOC 1517Z 254DEG 39KT 4336 7071 4298 7110

LEGRO
Special weather statement, Jun 23, 11:37 AM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1137 AM EDT TUE JUN 23 2015

NHZ012>015-231615-
WESTERN AND CENTRAL HILLSBOROUGH NH-INTERIOR ROCKINGHAM NH-
EASTERN HILLSBOROUGH NH-COASTAL ROCKINGHAM NH-
1137 AM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
  INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
  EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
  COASTAL ROCKINGHAM COUNTY IN NEW HAMPSHIRE

* UNTIL 1215 PM EDT

* AT 1137 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  MERRIMACK TO WESTFORD...MOVING TO THE EAST AT 45 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  NASHUA...
  SALEM...
  DERRY...
  EXETER...
  AND HAMPTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4271 7155 4286 7162 4305 7069 4299 7076
      4287 7082 4286 7085 4289 7092 4286 7103
      4281 7107 4282 7113 4281 7116 4279 7119
      4274 7118 4274 7125 4270 7129
TIME...MOT...LOC 1536Z 266DEG 41KT 4285 7152 4259 7145

LEGRO
Special weather statement, Jun 23, 4:22 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
422 PM EDT TUE JUN 23 2015

NHZ005-232045-
SOUTHERN GRAFTON NH-
422 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE

* UNTIL 445 PM EDT

* AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR THETFORD HILL STATE PARK...MOVING TO THE
  EAST AT 40 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  PLYMOUTH...
  CANAAN...
  ENFIELD...
  HEBRON...
  AND LYME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4370 7230 4377 7220 4384 7218 4388 7192
      4389 7165 4369 7164 4368 7165 4362 7165
      4360 7169 4360 7172 4358 7172 4360 7184
      4360 7186 4366 7231
TIME...MOT...LOC 2021Z 262DEG 36KT 4374 7218

LEGRO
Special weather statement, Jun 23, 4:46 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
446 PM EDT TUE JUN 23 2015

NHZ005-009-232115-
SOUTHERN GRAFTON NH-BELKNAP NH-
446 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  BELKNAP COUNTY IN NEW HAMPSHIRE

* UNTIL 515 PM EDT

* AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CANAAN...MOVING TO THE
  EAST AT 35 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  PLYMOUTH...
  HOLDERNESS...
  ASHLAND...
  HEBRON...
  AND ELLSWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4388 7180 4389 7158 4363 7157 4369 7215
      4381 7215
TIME...MOT...LOC 2045Z 262DEG 32KT 4375 7195

LEGRO
Special weather statement, Jun 23, 5:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
503 PM EDT TUE JUN 23 2015

NHZ001-232145-
NORTHERN COOS NH-
503 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN COOS COUNTY IN NEW HAMPSHIRE

* UNTIL 545 PM EDT

* AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR COLEBROOK...MOVING TO THE EAST AT 45
  MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  COLEBROOK...
  ERROL...
  DIXVILLE NOTCH...
  PITTSBURG...
  AND NORTH STRATFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4479 7157 4482 7158 4484 7155 4486 7155
      4491 7150 4493 7151 4496 7152 4498 7154
      4500 7153 4500 7148 4501 7147 4501 7150
      4503 7150 4521 7112 4477 7112 4474 7162
      4475 7163
TIME...MOT...LOC 2102Z 264DEG 39KT 4486 7159

MLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:56 AM EDTSpecial Weather StatementGYXYork34 min
Jun 23, 12:32 PM EDTSpecial Marine WarningGYX58 min
Jun 23, 2:41 PM EDTSpecial Marine WarningGYX64 min
Jun 23, 5:09 PM EDTSevere Thunderstorm WarningGYXYork51 min
Jun 23, 5:50 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford40 min
Jun 23, 5:58 PM EDTSevere Thunderstorm WarningGYXYork47 min
Jun 23, 6:39 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford51 min
Jun 23, 6:45 PM EDTSevere Thunderstorm WarningGYXCumberland, York45 min
Jun 23, 7:08 PM EDTSpecial Weather StatementGYXSomerset52 min
Jun 23, 7:37 PM EDTSpecial Weather StatementGYXKennebec53 min
Jun 23, 10:06 AM EDTSpecial Weather StatementGYXCheshire24 min
Jun 23, 11:18 AM EDTSpecial Weather StatementGYXRockingham42 min
Jun 23, 11:37 AM EDTSpecial Weather StatementGYXRockingham38 min
Jun 23, 4:22 PM EDTSpecial Weather StatementGYXGrafton23 min
Jun 23, 4:46 PM EDTSpecial Weather StatementGYXGrafton29 min
Jun 23, 5:14 PM EDTSevere Thunderstorm WarningGYXCoos46 min
Jun 23, 5:25 PM EDTTornado WarningGYXCoos35 min
Jun 23, 5:30 PM EDTTornado WarningGYXBelknap, Carroll, Grafton30 min
Jun 23, 5:57 PM EDTSevere Thunderstorm WarningGYXCoos48 min

Nearby

Special Weather Statements in New Hampshire, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.